# SDR FDEA202204291080

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11F
- Aircraft serial: 48767
- Aircraft time: 80,708 hours, 19,716 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Pivot
- Part number: ARC2515502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING - RIGHT HAND AFTER (FLAP) INBOARD FLAP OUTBOARD HINGE OUTBOARD   PIVOT HOLE BORE FOUND CORROSION.  REWORKED AND FOUND EXCEED LIMIT AS PER   MD-11 CMM 57-52-03. OVERSIZED REPAIR BUSHING FABRICATED BY MACHINING AND INSTALLED   AS PER MD-11 CMM 57-52-03 AND E.A. # 1-5750-162344 F PART 3 STEP 2A AND STEP 2B.  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
